sexologist-icon
I have PCOD
Hello! I have PCOD. I am taking Glycophage 1gm. Ao my question is. Does this medicine cause hair loss. Because my hair fall has increased since i have started taking it.
43 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello.....glycophage is metformin, it don't cause hairfall , hairfal could be due to harmonal variation, Hormonal changes and imbalances can cause temporary hair loss.....Scalp infections. Infections, such as ringworm, can invade the hair and skin of your scalp, leading to scaly patches and hair loss. Once infections are treated, hair generally grows back..consult dermatologist.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.